# SDR ASAA2023032442573

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 2,567 hours, 789 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ON PREFLIGHT- FMC DISAGREE. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 34-61-00-810-918 AND FMC DISAGREE MSG EXTINGUISHED.
